# SDR P5CA9600147

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B0808161
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER LEFT WING COMPOSITE PANEL AT ROOT DELAMINATED AT LEADING EDGE.  REMOVED AND REPLACED PANEL IAW SRM 51-30-02.
